Skip to main content
Log in

Combinatorics and Nonparametric mathematics

  • Published:
Annals of Combinatorics Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. A.V. Borovik, I.M. Gelfand, A. Vince, and N.L. White, The lattice of flats and its underlying flag matroid polytope, Ann. Combin.1 (1997) 17–26.

    MathSciNet  Google Scholar 

  2. A.V. Borovik, I.M. Gelfand, and N.L. White, Coxeter matroid polytopes, Ann. Combin.1 (1997) 123–134.

    MathSciNet  Google Scholar 

  3. J. Edmonds, Submodular functions, matroids, and certain polyhedra, In: Combinatorial Structures and Their Applications, R. Guy et al., Eds., Gordon and Breach, New York, 1970, pp. 69–87.

    Google Scholar 

  4. M. Falk, Arrangements and cohomology, Ann. Combin.1 (1997) 135–158.

    MathSciNet  Google Scholar 

  5. I.M. Gelfand and V.V. Serganova, On a general definition of a matroid and a greedoid, Soviet Math. Dokl.35 (1987) 6–10.

    Google Scholar 

  6. J.P.S. Kung, Pfaffian structures and critical problems in finite symplectic spaces, Ann. Combin.1 (1997) 159–172.

    MathSciNet  Google Scholar 

  7. G.-C. Rota, Combinatorial Theory and Invariant Theory, Notes taken by L. Guibas from the National Science Foundation Seminar in Combinatorial Theory, Bowdoin College, Maine, 1971, unpublished typescript.

    Google Scholar 

  8. V.V. Serganova, A. Vince, and A. Zelevinsky, A geometric characterization of Coxeter matroids, Ann. Combin.1 (1997) 173–182.

    MathSciNet  Google Scholar 

  9. W.F. Terhalle, Coordinatizing R-trees in terms of Universal c-trees, Ann. Combin.1 (1997) 183–196.

    MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Kung, J.P.S. Combinatorics and Nonparametric mathematics. Annals of Combinatorics 1, 105–106 (1997). https://doi.org/10.1007/BF02558467

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02558467

Keywords

Navigation